# SDR DALA2025111708390

- Difficulty date: October 29, 2024
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT. RH FUSELAGE.   FUSELAGE SKIN ON STA 680 STGR 24R WAS REPAIRED PER B757-200 SRM 53-00-01-2R REPAIR 29. (6466766)
